# SDR SWAA2021062486107

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120ZAC HAS A 2' LONG CRACK 27' FROM LH EDGE OF PANELPERFORMED INTERIM REPAIR PER EA 1-A25-3722 REV 5 EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPANT PANEL. INITIAL INSPECTION 8 DAYS REPEAT INSPECTION 8 DAYS PERM REPAIR 730 DAYSREPETITIVE ACTION REQUIRED / EA 1-A25-3722
